MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed elevated alinity i stat high sensitivity troponin-i results.The patient tested alinity i stat high sensitivity troponin-i sid (b)(6) (59 year old female, caucasian) of 80 ng/l, and repeated 80 ng/l.The patient went to another hospital facility and tested roche troponin-t of 6 ng/l (negative).The other hospital was sent the same sample (sid (b)(6)) for roche high sensitive troponin-i testing, which agreed with the customer lab results for alinity i stat high sensitivity troponin-i.The customer lab uses a diagnostic cut off is >60 ng/l.The patient spent overnight (1 day) in the other hospital facility for monitoring and discharged.No further information regarding patient is available.No additional impact to patient management was reported.
 
Event or Problem Description
The customer observed elevated alinity i stat high sensitivity troponin-i results.The patient tested alinity i stat high sensitivity troponin-i sid (b)(6) (59 year old female, caucasian) of 80 ng/l, and repeated 80 ng/l.The patient went to another hospital facility and tested roche troponin-t of 6 ng/l (negative).The other hospital was sent the same sample (sid (b)(6) for roche high sensitive troponin-i testing, which agreed with the customer lab results for alinity i stat high sensitivity troponin-i.The customer lab uses a diagnostic cut off is >60 ng/l.The patient spent overnight (1 day) in the other hospital facility for monitoring and discharged.No further information regarding patient is available.No additional impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i stat high sensitivity troponin-i reagent, lot 77410ud00 to assess the customer¿s observation of falsely elevated results.A review of tracking and trending did identify an increase in complaint activity.However, no commonalities for the complaint lot and issue were identified.Device history review did not identify issues associated with the customer¿s observation.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 77410ud00.All specifications were met, indicating that the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i stat high sensitivity troponin-i reagent, lot 77410ud00.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23758454
Report Number3005094123-2025-00635
Device Sequence Number10150365
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)251217(10)77410UD00
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Catalogue Number04Z21-25
Device Lot Number77410UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite